Alert archive / Arkansas / Flash Flood Warnings in 2008

Flash Flood Warning 25, NWS Memphis, TN

March 22, 2008Lawrence County, Randolph County, Arkansas

NWS Memphis, TN issued this flash flood warning at Mar 22, 2008, 8:52 PM CDT for Lawrence County, Randolph County, Arkansas. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 22, 2008, 8:52 PM CDT (01:52 UTC)
Expired
Mar 23, 2008, 8:45 AM CDT
In force
12 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Lawrence County, AR, Randolph County, AR

The radar

The Memphis radar (KNQA), 133 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 1.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2008-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2008-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2670 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 230158
FFWMEG
ARC075-121-230745-
/O.NEW.KMEG.FF.W.0025.080323T0152Z-080323T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
852 PM CDT SAT MAR 22 2008

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL LAWRENCE COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...

* UNTIL 245 AM CDT

* AT 852 PM CDT...

* THE BLACK RIVER HAS BREECHED THE RUNNING WATER LEVEE JUST 
SOUTHEAST OF POCAHONTAS IN TWO PLACES. AS A RESULT...WATER IS 
RAPIDLY FLOWING SOUTHWARD OUT OF THE BLACK RIVER INTO THE WARNED 
AREA. SOME LOCATIONS AFFECTED INCLUDE SHANNON...SHARUM...OKEAN... 
PORTIA AND COLLEGE CITY. 

PERSONS LIVING IN THE WARNED AREA SHOULD TAKE IMNMEDIATE ACTION TO 
PROTECT LIFE AND PROPERTY.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3612 9107 3626 9095 3623 9082 3617 9081
      3612 9095 3606 9102 3604 9108 3606 9111
TIME...MOT...LOC 0152Z 180DEG 0KT 3617 9094

$$
5 follow-up statements
000 
WGUS74 KMEG 230233
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
923 PM CDT SAT MAR 22 2008

ARC075-121-230745-
/O.CON.KMEG.FF.W.0025.000000T0000Z-080323T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH AR-LAWRENCE AR-
923 PM CDT SAT MAR 22 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
CENTRAL LAWRENCE AND SOUTHEASTERN RANDOLPH COUNTIES...

THE BLACK RIVER HAS BREACHED THE RUNNING WATER LEVEE JUST SOUTHEAST 
OF POCAHONTAS IN TWO PLACES. WATER IS RAPIDLY FLOWING SOUTHWARD OUT 
OF THE BLACK RIVER THROUGH THESE BREACHES. THE WARNED AREA IS 
BOUNDED ON THE EAST BY THE THE RUNNING WATER LEVEE JUST SOUTHEAST OF 
POCAHONTAS TO SHARUM TO OKEAN TO NEAR COLLEGE CITY TO PORTIA...AND 
BOUNDED ON THE WEST BY THE BLACK RIVER FROM THE RUNNING WATER LEVEE 
NEAR POCAHONTAS TO NEAR PORTIA. 

PERSONS LIVING IN THE WARNED AREA SHOULD TAKE IMMEDIATE ACTION TO 
PROTECT LIFE AND PROPERTY.

.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

.FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS
OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED
BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING
STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP
TO HIGHER GROUND.

LAT...LON 3612 9107 3626 9095 3623 9082 3617 9081
      3612 9095 3606 9102 3604 9108 3606 9111
TIME...MOT...LOC 0223Z 180DEG 0KT 3617 9094

$$
000 
WGUS74 KMEG 230314
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1012 PM CDT SAT MAR 22 2008

ARC075-121-230745-
/O.CON.KMEG.FF.W.0025.000000T0000Z-080323T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH AR-LAWRENCE AR-
1012 PM CDT SAT MAR 22 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
CENTRAL LAWRENCE AND SOUTHEASTERN RANDOLPH COUNTIES...

THE BLACK RIVER HAS BREACHED THE RUNNING WATER LEVEE JUST SOUTHEAST 
OF POCAHONTAS IN TWO PLACES. WATER IS FLOWING SLOWLY BUT STEADILY 
SOUTHWARD OUT OF THE BLACK RIVER THROUGH THESE BREACHES. THE WARNED 
AREA IS BOUNDED ON THE EAST BY THE THE RUNNING WATER LEVEE JUST 
SOUTHEAST OF POCAHONTAS TO SHARUM TO OKEAN TO NEAR COLLEGE CITY TO 
PORTIA...AND BOUNDED ON THE WEST BY THE BLACK RIVER FROM THE RUNNING 
WATER LEVEE NEAR POCAHONTAS TO NEAR PORTIA. FURTHER BREACHES TO THE 
LEVEE COULD FURTHER AGGRAVATE THE SITUATION.

.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3612 9107 3626 9095 3623 9082 3617 9081
      3612 9095 3606 9102 3604 9108 3606 9111
TIME...MOT...LOC 0312Z 180DEG 0KT 3617 9094

$$
000 
WGUS54 KMEG 230742
FFWMEG
ARC075-121-231345-
/O.EXT.KMEG.FF.W.0025.000000T0000Z-080323T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
242 AM CDT SUN MAR 23 2008

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  CENTRAL LAWRENCE COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...

* UNTIL 845 AM CDT

* AT 242 AM CDT...

* THE BLACK RIVER HAS BREACHED THE RUNNING WATER LEVEE JUST 
SOUTHEAST OF POCAHONTAS IN TWO PLACES. WATER IS FLOWING SLOWLY BUT 
STEADILY SOUTHWARD OUT OF THE BLACK RIVER THROUGH THESE BREACHES. 
THE WARNED AREA IS BOUNDED ON THE EAST BY THE THE RUNNING WATER 
LEVEE JUST SOUTHEAST OF POCAHONTAS TO SHARUM TO OKEAN TO NEAR 
COLLEGE CITY TO PORTIA...AND BOUNDED ON THE WEST BY THE BLACK RIVER 
FROM THE RUNNING WATER LEVEE NEAR POCAHONTAS TO NEAR PORTIA. FURTHER 
BREACHES TO THE LEVEE COULD FURTHER AGGRAVATE THE SITUATION.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3612 9107 3626 9095 3623 9082 3617 9081
      3612 9095 3606 9102 3604 9108 3606 9111
TIME...MOT...LOC 0739Z 180DEG 0KT 3617 9094

$$
000 
WGUS74 KMEG 230811
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
311 AM CDT SUN MAR 23 2008

ARC075-121-231345-
/O.CON.KMEG.FF.W.0025.000000T0000Z-080323T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH AR-LAWRENCE AR-
311 AM CDT SUN MAR 23 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM CDT FOR
CENTRAL LAWRENCE AND SOUTHEASTERN RANDOLPH COUNTIES...

EARLY THIS MORNING...SANDBAGGING OPERATIONS APPEARED TO HAVE BEEN 
SUCCESSFUL IN STEMMING OR LIMITING THE FLOW OF WATER FROM TWO 
BREACHES IN THE BLACK RIVER LEVEE...JUST SOUTHEAST OF POCAHONTAS.

THE BLACK RIVER IS FORECAST TO HOLD NEARLY STEADY OR RISE A FEW MORE 
INCHES TODAY...CRESTING AROUND MIDNIGHT OR 1 AM CDT MONDAY MORNING.  

NO ADDITIONAL LEVEE BREACHES IN THE WARNED AREA ARE KNOWN AT THIS 
TIME...BUT ANY FURTHER BREACHES TO THE LEVEE COULD FURTHER AGGRAVATE 
THE SITUATION.

ADDITIONAL STATEMENTS WILL LIKELY FOLLOW WHEN NEW INFORMATION 
BECOMES AVAILABLE...LIKELY FOLLOWING SUNRISE.

LAT...LON 3612 9107 3626 9095 3623 9082 3617 9081
      3612 9095 3606 9102 3604 9108 3606 9111
TIME...MOT...LOC 0758Z 180DEG 0KT 3617 9094

$$
000 
WGUS74 KMEG 231352
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
847 AM CDT SUN MAR 23 2008

ARC075-121-231357-
/O.EXP.KMEG.FF.W.0025.000000T0000Z-080323T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH AR-LAWRENCE AR-
847 AM CDT SUN MAR 23 2008

...THE FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL LAWRENCE AND
SOUTHEASTERN RANDOLPH COUNTIES...

THE IMMEDIATE THREAT FOR FLASH FLOODING IN THE WARNED AREA HAS 
DIMINISHED...THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO 
EXPIRE. AN AREAL FLOOD WARNING IS NOW IN EFFECT THROUGH 830 AM 
MONDAY MORNING DUE TO MAJOR FLOODING ACROSS LOW LANDS ADJACENT TO 
THE BLACK RIVER. 

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR PORTIONS OF RANDOLPH AND 
LAWRENCE COUNTIES NEAR THE BLACK RIVER. 

LAT...LON 3612 9107 3626 9095 3623 9082 3617 9081
      3612 9095 3606 9102 3604 9108 3606 9111
TIME...MOT...LOC 0811Z 180DEG 0KT 3617 9094

$$

JLH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 22, 6:40 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Mar 22, 6:40 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
640 PM CDT SAT MAR 22 2008

.DISCUSSION...

RIVER FLOODING ALONG THE BLACK RIVER HAS EXTENDED INTO RANDOLPH
COUNTY IN ARKANSAS. HAVE UPDATED FORECAST TO EXTEND FLASH FLOOD
WATCH INTO RANDOLPH COUNTY.

&&

.PREV DISCUSSION... /ISSUED 335 PM CDT SAT MAR 22 2008/

DISCUSSION...

HIGH PRESSURE OVER THE MID SOUTH TODAY WILL BE REINFORCED BY
COOLER CANADIAN HIGH PRESSURE LATER TONIGHT AND ON SUNDAY AS
ANOTHER NORTHERN STREAM SHORTWAVE DIGS OUT OF THE UPPER
MISSISSIPPI INTO THE OHIO VALLEY. LIMITED MOISTURE WITH THIS
SYSTEM SHOULD KEEP WEATHER CONDITIONS DRY OVER OUR FORECAST
AREA...SO POPS FOR SUNDAY AND SUNDAY NIGHT HAVE BEEN REMOVED.
A COOLER AIRMASS WILL CONTINUE TO FILTER SOUTHWARD...SO ANTICIPATE
SLIGHTLY COOLER HIGH TEMPERATURES ON SUNDAY AND DROPPING DOWN TO
NEAR OR SLIGHTLY BELOW FREEZING SUNDAY NIGHT IN PORTIONS OF
NORTHWEST TENNESSEE.

RIVER FLOODING SHOULD CONTINUE ALONG THE BLACK RIVER IN CLAY
COUNTY ARKANSAS. REPORTS FROM GROUND SURVEYS IN THE AREA INDICATE
THAT SOME FLOODING HAS OCCURRED EAST OF CORNING IN CLAY COUNTY AND
IN ON THE EAST SIDE OF POCAHONTAS IN RANDOLPH COUNTY. RIVER FLOOD
AND AREAL FLOOD WARNINGS REMAIN IN PLACE ACROSS THESE AREAS...AND
WILL BE EXTENDED THROUGH AT LEAST TONIGHT AND LIKELY THROUGH MUCH
OF SUNDAY. WILL ALSO KEEP THE FLASH FLOOD WATCH IN PLACE ACROSS
CLAY COUNTY FOR THE POSSIBILITY OF RAPIDLY RISING FLOOD WATERS.
LATER SHIFTS WILL CONTINUE TO CLOSELY MONITOR THE RIVER FLOOD
SITUATION.

THE EASTERN U.S. UPPER LEVEL TROUGH WILL LIFT OUT TO THE EAST
ALLOWING A ZONAL UPPER FLOW PATTERN TO BECOME REESTABLISHED OVER
THE MID SOUTH FOR THE BEGINNING OF NEXT WEEK. ANOTHER NORTHERN
STREAM SHORTWAVE TROUGH WILL DIG ACROSS THE GREAT LAKES AND INTO
THE NORTHEAST U.S. ON WEDNESDAY. THIS SHORTWAVE IS BEING ANALYZED
WEAKER THAN PREVIOUS RUNS. THIS SHOULD ALLOW A COLD FRONT TO DROP
SOUTH BUT STALL JUST NORTH OF THE FORECAST AREA FOR WEDNESDAY AND
WEDNESDAY NIGHT AS THE SHORTWAVE TROUGH LIFTS EAST. NORTHERN
PORTIONS OF THE MID SOUTH SHOULD BE IN CLOSE ENOUGH PROXIMITY TO
THE FRONT TO SUPPORT SCATTERED SHOWERS AND THUNDERSTORMS. SINCE
THE SHORTWAVE APPEARS WEAKER WITH LATER MODEL RUNS...IT APPEARS
THAT THE THREAT FOR HEAVY RAIN APPEARS MINIMAL FOR THE MIDDLE OF
NEXT WEEK...WHICH IS GOOD NEWS FOR THE HEAVILY FLOODED AREAS OF
NORTHEAST ARKANSAS.

THE STALLED FRONT SHOULD LIFT BACK TO THE NORTH AS A WARM FRONT ON
THURSDAY AS THE NEXT STRONGER UPPER LEVEL TROUGH MOVES INTO THE
INTERMOUNTAIN WEST AND TURNS THE UPPER FLOW OVER OUR AREA
SOUTHWESTERLY ALONG WITH BUILDING UPPER HEIGHTS. THIS SHOULD PLACE THE
MID SOUTH FIRMLY INTO THE WARM SECTOR AIRMASS WHICH SHOULD BECOME
INCREASINGLY CAPPED IN THE MID LEVELS. SO THURSDAY...EXPECT WARM
AND INCREASINGLY HUMID...BUT DRY CONDITIONS. THE WESTERN UPPER
TROUGH SHOULD MOVE EAST FOR THE END OF THE WEEK AND HELP TO PUSH A
COLD FRONT INTO THE AREA. EXPECT GREATER CHANCES FOR SHOWERS AND
THUNDERSTORMS AHEAD OF THE FRONT FOR THE END OF NEXT WEEK AND
CONTINUING THROUGH NEXT WEEKEND AS THE FRONTAL BOUNDARY STALLS
ACROSS THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  40  57  37  60 /  10  10   0   0
MKL  36  52  32  55 /  10  10   0   0
JBR  38  54  33  59 /  10  10   0   0
TUP  40  59  36  58 /   0  10   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR CLAY-RANDOLPH.

MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Mar 22, 7:50 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
750 PM CDT SAT MAR 22 2008

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-231745-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
750 PM CDT SAT MAR 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

FLOODING OF RIVERS AND STREAMS WILL CONTINUE ACROSS MUCH OF
NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL. AN AREAL FLOOD WARNING
REMAINS IN EFFECT FOR THESE LOCATIONS TO ACCOUNT FOR FLOODING OF LOW
LAND AREAS AND LOW WATER CROSSINGS.

MAJOR FLOODING IS OCCURRING ALONG THE BLACK RIVER IN RANDOLPH COUNTY
IN ARKANSAS AND FORECAST TO REACH THE HIGHEST LEVELS SINCE 1915 NEAR
POCAHONTAS. SIGNIFICANT FLOODING IS ALSO OCCURRING ALONG THE BLACK
RIVER IN CLAY COUNTY WHERE THE RIVER IS CRESTING. RAPID RISES IN
FLOOD WATERS WILL BE POSSIBLE IN THESE AREAS AND A FLASH FLOOD WATCH
REMAINS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MANY RIVERS OVER NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL WILL
REMAIN AT OR ABOVE FLOOD STAGE THROUGH AT LEAST EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW ENFORCEMENT
OFFICIALS ARE ENCOURAGED TO REPORT ANY NEW FLOODING...ESPECIALLY
ALONG THE BLACK RIVER IN RANDOLPH AND CLAY COUNTIES...TO THE MEMPHIS
NATIONAL WEATHER SERVICE OFFICE.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 10:14 AM CDTRiver Flood WarningMEGCraighead4 days

Nearby

Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.